# SDR ASAA2019121653615

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 28,398 hours, 9,226 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE FAN BLADE LUBRICATION SPACERS # 8,9,10,12,16,17,18 AND 22 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE SPACERS AT # 8,9,10,12,16,17,18 AND 22 REF T/C # 78472010.
